# SDR USAA2015020900014

- Difficulty date: February 7, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 47,903 hours, 17,696 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM MSG FOR SMOKE LAVATORY SMOKE FOR APPROX 5 SECONDS THEN EXTINGUISHED.  RESET CIDS, GND SCAN OK IAW AMM 31-50-00-710-001A.  SDCU CHECKED OK IAW AMM A321 26-17-00-710-001A. OK FOR SERVICE.
